Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 26, 20155 counties in Georgia

NWS Atlanta, GA issued this special weather statement at May 26, 2015, 4:16 PM EDT for 5 counties in Georgia. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 4:16 PM EDT (20:16 UTC)
Expired
May 26, 2015, 4:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

Counties Clayton County, GA, Fayette County, GA, Henry County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:16 PM EDTTSTM WND DMGSenoia, GATREES DOWN ALONG THE INTERSECTION OF GORDON ROAD AND AL ROBERTS ROAD. TREES DOWN ON SEAVY STREET NEAR HWY 85
May 26, 4:30 PM EDTTSTM WND DMGStoney Brook Plantation, GATREE DOWN BLOCKING ROAD AT CLEAR SPRINGS LANE AND SMOKERISE POINT. TIME ESTIMATED FROM RADAR.
May 26, 4:36 PM EDTTSTM WND DMG1 Nne Bear Creek Landin, GATREES DOWN IN CLAYTON COUNTY BLOCKING ROADS. INNMAN ROAD AND PANHANDLE ROAD...RIVERDALE RD AND EAST FAYETTEVILLE ROAD.
May 26, 4:45 PM EDTTSTM WND DMG3 Ne Mount Carmel Estat, GAA TREE BLEW DOWN AT THE INTERSECTION CHAMBERS AND JONESBORO RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WWUS82 KFFC 262016
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015
 
GAZ044-053>057-067-068-262045-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-SOUTH FULTON GA-
FAYETTE GA-MERIWETHER GA-
416 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING DIME SIZED 
HAIL AND 40 MPH WINDS IN HENRY...SPALDING...CLAYTON...COWETA... 
PIKE...SOUTH FULTON... FAYETTE AND MERIWETHER COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF PALMETTO TO NEAR WILLIAMSON...AND MOVING NORTHEAST AT 35
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...CLAYTON...COWETA...PIKE...SOUTH
FULTON...FAYETTE AND MERIWETHER COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
ZEBULON...PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...
FOREST PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...HAMPTON...
TYRONE...MORROW...LOVEJOY AND HAPEVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3369 8461 3368 8440 3365 8435 3365 8428
      3342 8408 3305 8438 3339 8479
TIME...MOT...LOC 2015Z 207DEG 32KT 3344 8472 3316 8438 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 3:06 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 26, 3:06 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT TUE MAY 26 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
GOOD AGREEMENT WITH THE MODELS ON POSITION OF THE MOISTURE AXIS
SETTING UP OVER THE CWA THROUGH WEDNESDAY NIGHT...HOWEVER THE NAM IS
JUST A LITTLE DRIER. WILL LEAN MORE WITH THE GFS/ECMWF SOLUTION
GIVEN THE AMOUNT OF PRECIP THAT IS CURRENTLY OVER AL/GA. THINKING
THAT THE SHORT WAVE MOVING OVER THE AREA WILL SHIFT EAST OF THE CWA
THIS EVENING DIMINISHING THE PRECIP SOMEWHAT...BUT THEN ANOTHER
SHORT WAVE WILL MOVE INTO THE CWA LATE TONIGHT INCREASING THE
PRECIP...MAINLY ACROSS NORTH AND WEST GA. WITH DAYTIME HEATING
EXPECT MORE WIDESPREAD CONVECTION LATE WEDNESDAY MORNING/AFTERNOON.
HIGH K INDEX VALUES ALONG WITH RELATIVELY HIGH PRECIP WATER WILL
KEEP THE THREAT OF BRIEF HEAVY RAIN IN THE STRONGER STORMS THIS
AFTERNOON AND AGAIN WEDNESDAY AFTERNOON.

17

.LONG TERM /THURSDAY THROUGH TUESDAY/...
EXTENDED MODELS CONTINUE SHOW A MOIST FLOW OVER THE SOUTHEAST
THROUGH THE REMAINDER OF THE WORK WEEK...WITH GOOD CHANCE TO
LIKELY POPS THROUGH THURSDAY. INFLUENCE OF SURFACE HIGH PRESSURE
FRIDAY AND INTO THE WEEKEND WILL SCALE BACK RAIN CHANCES AND KEEP
CONVECTIVE ACTIVITY MORE DIURNAL IN NATURE. HAVE ONLY MADE SLIGHT
ADJUSTMENTS TO TEMPERATURES AND POPS TO ACCOUNT FOR NEIGHBOR
CONSISTENCY AND LATEST MODEL GUIDANCE. PREVIOUS FORECAST
DISCUSSION FOLLOWS.

31

&&

PREV DISCUSSION... /ISSUED 333 AM EDT TUE MAY 26 2015/
A MOIST SW FLOW ALOFT WILL WEAKEN WEDNESDAY NIGHT INTO THURSDAY.
THIS WILL DECREASE THE CHANCE FOR UPPER LEVEL SHORTWAVE POTENTIAL
TO AFFECT THE AREA. PLENTY OF MOISTURE STILL IN PLACE TO CONTINUE
RATHER HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY.

A MORE DIURNAL TENDENCY LOOKS TO BE IN STORE TO THE SHOWERS AND STORMS
FRIDAY INTO SUNDAY DUE TO A WEAKER FLOW ALOFT BUT STILL PLENTY OF
MOISTURE IN PLACE ALONG WITH DIURNAL INSTABILITY.

AN UPPER LEVEL TROUGH OVER THE MID U.S. APPROACHES THE AREA MONDAY AND
TUESDAY. THIS WILL PROVIDE INCREASED CHANCES FOR SHOWERS AND STORMS.

TEMPERATURES RUNNING AROUND TO SEVERAL DEGREES ABOVE NORMAL THROUGH
THE LONG TERM.

BDL

&&

.AVIATION...
18Z UPDATE...
CONVECTION WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON WITH ALL
TAFS FEELING THE IMPACT OF TSRA THIS AFTERNOON/EVENING. ACTIVITY
SHOULD DIMINISH LATE THIS EVENING BUT INCREASE AGAIN AS WEAK
DISTURBANCES MOVE OVER THE FORECAST AREA. EXPECT TSRA TO DEVELOP
AGAIN LATE WEDNESDAY MORNING/AFTERNOON. MOST AREAS HAVE GONE VFR
BUT THERE WILL CONTINUE TO BE SCATTERED AREAS OF MVFR CIGS. CIGS
WILL BECOME IFR LATE TONIGHT AND SLOWLY INCREASE TO MVFR BY 18Z
WED. WINDS WILL BE SOUTHERLY THIS AFTERNOON...BECOMING SOUTHEAST
THIS EVENING AND BACK TO SOUTHERLY WEDNESDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  79  65  83 /  90  80  80  70
ATLANTA         68  80  65  81 /  90  80  80  70
BLAIRSVILLE     65  76  60  79 /  90  80  80  70
CARTERSVILLE    67  81  65  81 /  90  80  80  70
COLUMBUS        69  82  66  84 /  70  80  80  70
GAINESVILLE     65  78  63  80 /  90  80  80  70
MACON           68  82  65  86 /  70  70  70  50
ROME            67  81  66  82 /  90  80  80  60
PEACHTREE CITY  66  79  65  82 /  90  80  80  70
VIDALIA         70  87  68  87 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, May 26, 10:34 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 AM EDT TUE MAY 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1034 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY
RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AMPLE MOISTURE AND
DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE
BEST CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO
AUGUSTA...AND GENERALLY BETWEEN 3 AND 10 PM. THIS ACTIVITY WILL
DIMINISH INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. FREQUENT
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 26, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE MAY 26 2015

GAZ014-015-262030-
DAWSON GA-LUMPKIN GA-
359 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN DAWSON AND
LUMPKIN COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF DAWSONVILLE...MOVING
NORTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DAWSON AND LUMPKIN COUNTIES...INCLUDING
AREAS AROUND
DAHLONEGA...GOOCH MOUNTAIN SHELTER...PORTER SPRINGS...AMICALOLA FALLS
STATE PARK...CAMP MERRILL...TURNERS CORNER...MCKEE...BLACK GAP
SHELTER...LEN FOOTE HIKE INN...JUNO...NIMBLEWILL...FAUSETT LAKE AND
BLOOD MOUNTAIN SHELTER.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3472 8386 3466 8388 3461 8387 3440 8424
      3442 8426 3447 8426 3447 8431 3449 8433
      3457 8435 3458 8433 3457 8426 3460 8425
      3462 8420 3460 8419 3466 8413 3464 8404
      3467 8403 3468 8399 3472 8398 3474 8394
TIME...MOT...LOC 1958Z 230DEG 27KT 3453 8424
Special weather statement, May 26, 4:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT TUE MAY 26 2015

GAZ032-033-262030-
COBB GA-NORTH FULTON GA-
405 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COBB AND
NORTH FULTON COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSWELL...OR 11 MILES EAST OF MARIETTA...
MOVING NORTHEAST AT 60 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB AND NORTH FULTON COUNTIES...INCLUDING
AREAS AROUND
SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...BERKELEY LAKE...MOUNT BETHEL AND SWEAT MOUNTAIN.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3411 8426 3410 8421 3406 8415 3405 8410
      3403 8412 3403 8417 3399 8419 3399 8420
      3400 8422 3400 8424 3396 8428 3397 8434
      3390 8435 3389 8438 3405 8450 3408 8446
      3407 8442 3410 8442 3419 8427
TIME...MOT...LOC 2005Z 238DEG 53KT 3402 8436
Local storm report, May 26, 4:06 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     CATAULA                 32.66N  84.87W
05/26/2015                   HARRIS             GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE FORTSON AND CATAULA
            AREAS...SOME ON ROOFS.

&&

EVENT NUMBER FFC1500288

RWILLIS
Local storm report, May 26, 4:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     PINE MOUNTAIN VALLEY    32.80N  84.82W
05/26/2015                   HARRIS             GA   EMERGENCY MNGR

            NUMEROUS TREES WERE BLOWN DOWN IN PINE MOUNTAIN VALLEY.

&&

EVENT NUMBER FFC1500289

RWILLIS
Local storm report, May 26, 4:16 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     BALL GROUND             34.34N  84.38W
05/26/2015                   CHEROKEE           GA   EMERGENCY MNGR

            TREE DOWN BLOCKING ALL LANES AT MINERAL SPRINGS ROAD
            AND CANTON HWY IN BALL GROUND. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER FFC1500290

DJN
Special weather statement, May 26, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015

GAZ044-053>057-067-068-262045-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-SOUTH FULTON GA-
FAYETTE GA-MERIWETHER GA-
416 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING DIME SIZED
HAIL AND 40 MPH WINDS IN HENRY...SPALDING...CLAYTON...COWETA...
PIKE...SOUTH FULTON... FAYETTE AND MERIWETHER COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF PALMETTO TO NEAR WILLIAMSON...AND MOVING NORTHEAST AT 35
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...CLAYTON...COWETA...PIKE...SOUTH
FULTON...FAYETTE AND MERIWETHER COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
ZEBULON...PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...
FOREST PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...HAMPTON...
TYRONE...MORROW...LOVEJOY AND HAPEVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3369 8461 3368 8440 3365 8435 3365 8428
      3342 8408 3305 8438 3339 8479
TIME...MOT...LOC 2015Z 207DEG 32KT 3344 8472 3316 8438

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:01 PM EDTSpecial Weather StatementFFCSpalding29 min
May 25, 8:30 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
May 25, 8:56 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett34 min
May 25, 9:30 PM EDTSpecial Weather StatementFFCBarrow, Walton30 min
May 25, 9:59 PM EDTSpecial Weather StatementFFCBanks, Barrow, Hall, Jackson31 min
May 26, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
May 26, 1:27 PM EDTSpecial Weather StatementFFCCarroll33 min
May 26, 1:31 PM EDTSpecial Weather StatementFFCLamar29 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCHaralson23 min
May 26, 2:04 PM EDTSpecial Weather StatementFFCBartow26 min
May 26, 2:14 PM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Heard6 hr
May 26, 2:16 PM EDTSpecial Weather StatementFFCCarroll, Paulding29 min
May 26, 2:37 PM EDTSevere Thunderstorm WarningFFCHeard38 min
May 26, 2:39 PM EDTSpecial Weather StatementFFCButts36 min
May 26, 2:42 PM EDTSpecial Weather StatementFFCPickens33 min
May 26, 2:43 PM EDTSpecial Weather StatementFFCWebster32 min
May 26, 2:45 PM EDTSpecial Weather StatementFFCUpson30 min
May 26, 2:48 PM EDTSpecial Weather StatementFFCCarroll27 min
May 26, 2:49 PM EDTSpecial Weather StatementFFCPaulding26 min
May 26, 2:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
May 26, 3:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
May 26, 3:16 PM EDTSpecial Weather StatementFFCCherokee, Pickens29 min
May 26, 3:19 PM EDTSpecial Weather StatementFFCDouglas26 min
May 26, 3:21 PM EDTSevere Thunderstorm WarningFFCMuscogee24 min
May 26, 3:23 PM EDTSpecial Weather StatementFFCHarris37 min
May 26, 3:29 PM EDTSevere Thunderstorm WarningFFCHarris46 min
May 26, 3:52 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether23 min
May 26, 3:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike35 min
May 26, 3:59 PM EDTSpecial Weather StatementFFCDawson, Lumpkin31 min
May 26, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
May 26, 4:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry and 2 more50 min
May 26, 4:32 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Monroe, Peach43 min
May 26, 4:39 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale, Spalding51 min
May 26, 4:44 PM EDTSpecial Weather StatementFFCForsyth31 min
May 26, 4:57 PM EDTSpecial Weather StatementFFCHall, White33 min
May 26, 5:00 PM EDTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam30 min
May 26, 5:15 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Morgan, Newton and 4 more45 min
May 26, 5:25 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam50 min
May 26, 5:34 PM EDTSpecial Weather StatementFFCHouston, Twiggs26 min
May 26, 5:36 PM EDTSpecial Weather StatementFFCWhite24 min
May 26, 5:42 PM EDTSpecial Weather StatementFFCJones33 min
May 26, 5:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
May 26, 5:55 PM EDTSpecial Weather StatementFFCTelfair35 min
May 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Greene, Jackson, Madison and 3 more45 min
May 26, 6:09 PM EDTSpecial Weather StatementFFCBaldwin, Hancock36 min
May 26, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
May 26, 6:37 PM EDTSpecial Weather StatementFFCLaurens23 min
May 26, 7:12 PM EDTSpecial Weather StatementFFCLaurens33 min
May 26, 7:27 PM EDTRiver Flood WarningFFCForsyth10 hr
May 26, 7:27 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler33 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCJefferson33 min
May 26, 7:53 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen37 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.